# SDR ASAA2017102022268

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 38,761 hours, 11,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT, EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDE.  ACCOMPLISHED CONTROLLER BITE. BITE & LAST FLIGHT FAULT WAS TCV. RESET AND RERAN BITE. CLEARED FAULT. OPS GOOD IAW AMM 21-61-00-700-807-002.
